uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Protected nodes and fringe subtrees in some random trees
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Electronic Communications in Probability, ISSN 1083-589X, Vol. 19, 1-10 p.Article in journal (Refereed) Published
Abstract [en]

We study protected nodes in various classes of random rooted trees by putting them in the general context of fringe subtrees introduced by Aldous (1991). Several types of random trees are considered: simply generated trees (or conditioned Galton-Watson trees), which includes several cases treated separately by other authors, binary search trees and random recursive trees. This gives unified and simple proofs of several earlier results, as well as new results.

Place, publisher, year, edition, pages
2014. Vol. 19, 1-10 p.
Keyword [en]
random trees, fringe subtrees, protected nodes
National Category
URN: urn:nbn:se:uu:diva-220788DOI: 10.1214/ECP.v19-3048ISI: 000331466400001OAI: oai:DiVA.org:uu-220788DiVA: diva2:706811
Available from: 2014-03-21 Created: 2014-03-20 Last updated: 2014-03-21Bibliographically approved

Open Access in DiVA

fulltext(211 kB)29 downloads
File information
File name FULLTEXT01.pdfFile size 211 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Department of Mathematics
In the same journal
Electronic Communications in Probability

Search outside of DiVA

GoogleGoogle Scholar
Total: 29 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 222 hits
ReferencesLink to record
Permanent link

Direct link